Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having cyst like bump in vagina, anus, swollen, painful, sensitive to touch. What can I do?

Seems that I have developed three cyst like bumps in my vaginal area and near the anus after using hair removal cream a week ago. The bump near the anus is swollen and very painful and the one on the outside of vagina is not as big but sensitive to touch. The 3rd one turned into what looked like a pimple and drained out. what can I do? The other two are just hard bumps with no heads
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello ma'am.

It appears as though a few of your hair follicles have been irritated from the process of hair remov.

Do not worry about this. Please appy warm compresses to the region and try to take sitz baths using epsom salt several times a day. Do not try to poke or burst these bumps, you will only end up irritating them further.

I am sure they will subside in 7-10 days maximum.

Hope this helps.

Best wishes.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor